Une classe de processus de Markov en mécanique relativiste. Laplaciens généralisés sur les espaces symétriques de type non compact
Séminaire de probabilités de Strasbourg, Volume 8 (1974), pp. 80-133.
@article{SPS_1974__8__80_0,
     author = {Gebuhrer, Marc Olivier},
     title = {Une classe de processus de {Markov} en m\'ecanique relativiste. {Laplaciens} g\'en\'eralis\'es sur les espaces sym\'etriques de type non compact},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {80--133},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {8},
     year = {1974},
     zbl = {0303.60101},
     mrnumber = {397889},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1974__8__80_0/}
}
TY  - JOUR
AU  - Gebuhrer, Marc Olivier
TI  - Une classe de processus de Markov en mécanique relativiste. Laplaciens généralisés sur les espaces symétriques de type non compact
JO  - Séminaire de probabilités de Strasbourg
PY  - 1974
DA  - 1974///
SP  - 80
EP  - 133
VL  - 8
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1974__8__80_0/
UR  - https://zbmath.org/?q=an%3A0303.60101
UR  - https://www.ams.org/mathscinet-getitem?mr=397889
LA  - fr
ID  - SPS_1974__8__80_0
ER  - 
%0 Journal Article
%A Gebuhrer, Marc Olivier
%T Une classe de processus de Markov en mécanique relativiste. Laplaciens généralisés sur les espaces symétriques de type non compact
%J Séminaire de probabilités de Strasbourg
%D 1974
%P 80-133
%V 8
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1974__8__80_0
Gebuhrer, Marc Olivier. Une classe de processus de Markov en mécanique relativiste. Laplaciens généralisés sur les espaces symétriques de type non compact. Séminaire de probabilités de Strasbourg, Volume 8 (1974), pp. 80-133. http://www.numdam.org/item/SPS_1974__8__80_0/

R.M. Dudley [1] Lorentz-invariant Markov processes in relativitic phare space. Arkiv för Mathematik. Band 6, n° 14 (1965-1967), pp. 241-267. | MR | Zbl

R. Gangolli [1] Isotropic infinite divisible measures on symmetric spaces. Acta Mathematica 111 (1964), pp. 213-246. | MR | Zbl

Harish-Chandra [1] Spherical functions on a semi-simple Lie group II. American Journal of Mathematics 80 (1958), pp. 553-613. | MR | Zbl

S. Helgason [1] Differential Geometry and symmetric spaces. Academic Press. | MR | Zbl

[2] A duality fot symmetric spaces with application to group representations. Advances in Mathematics. 5,1 (1970), pp. 1-154. | MR | Zbl

G.A. Hunt [1] Semi-groups of measures on Lie Groups Transactions of the American Mathematical Society 81 (1956), pp. 264-293. | MR | Zbl

P.A. Meyer [1] Probabilités et Potentiel. Hermann. | MR | Zbl

[2] Quelques applications des résolvantes de Ray. Inventiones Mathematica 14 (1971), pp. 143-166. | MR | Zbl

Parthasarathy [1] Probability on Metric Spaces. Academic Press.

J. Walsh [1] Quelques applications des Résolvants de Ray . Inventiones Mathematica 14 (1971), pp. 143-166. | MR | Zbl

[2] Some topologies connected with Lebesgue measures. Séminaire de Probabilités de Strasbourg V. Lecture Notes in Mathematics, n° 191, pp. 1298-311. | Numdam